# SDR C2XA99BT066

- Difficulty date: June 30, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N14933
- Make and model: Emb EMB-145
- Aircraft serial: 145018
- Engine: Allsn AE3007A
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Leaking
- Location: Left
- Stage of operation: CL
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

BTV - FLT 4201 - CRWE REPORTED, 'LAV SMOKE INDICATION FOLLOWED BY BAG SMOKE IN INDICATION AFTER TAKEOFF, BOTH INDICATIONS EXTINGUISHED ON GROUND AFTER AREA RETURN.  CAUSED OVERWEIGHT LANDING'.  PRESENTLY MAINTENANCE IS TROUBLESHOOTING CAUSE OF INDICATIONS.  PERFORMED OVERWEIGHT LANDING INSPECTION AND NO DEFECTS WERE NOTED.  FOUND NR 1 ENGINE FAN SEAL LEAKING MAINTENANCE REMOVED AND REPLACED THE ENGINE OPS CHECKED AND LEAKED CHECKED ENGINE OK.  RETURNED TO SERVICE.  (M)
